×

Found 47 Documents (Results 1–47)

Multiplicative representations of integers and Ramsey’s theorem. (English) Zbl 1511.11013

Nathanson, Melvyn B. (ed.), Combinatorial and additive number theory IV. Selected papers based on the presentations at the CANT 2019 and 2020 workshops, New York, NY, USA, May 21–24, 2019 and virtual, June 1–5, 2020. Cham: Springer. Springer Proc. Math. Stat. 347, 409-423 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Linear relations amongst sums of two squares. (English) Zbl 1161.11387

Reid, Miles (ed.) et al., Number theory and algebraic geometry. To Peter Swinnerton-Dyer on his 75th birthday. Cambridge: Cambridge University Press (ISBN 0-521-54518-8/pbk). London Mathematical Society Lecture Note Series 303, 133-176 (2003).
MSC:  11N25 11E25
PDFBibTeX XMLCite
Full Text: Link

The Hardy-Littlewood problem for numbers with a fixed number of prime divisors. (English. Russian original) Zbl 0878.11039

Izv. Math. 59, No. 6, 1283-1309 (1995); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 59, No. 6, 181-206 (1995).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Database

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software